# SDR MWEA040006

- Difficulty date: January 7, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N907ME
- Make and model: Boeing 717-200
- Aircraft serial: 55171
- Aircraft time: 1,336 hours, 801 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 114E6112G120
- Part serial: LHGBR0283
- Condition: Failed
- Location: Lt & Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT AND LEFT ENGINE FAIL ALERT CAME ON.  REMOVED AND REPLACED ENGINE ELECTRONIC CONTROLLER.
